# SDR SCNA95300

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE TO MSP, LANDING GEAR DID NOT RETRACT NORMALLY ON FIRST ATTEMPT.  LANDING GEAR RETRACTED FOLLOWING COM PROCEDURES.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT AND PERFORMED SUCCESSFUL GEAR SWING PER B727 MM 32-30-00, 32-32-00.
